# SDR FDEA202212072884

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 313N500415
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING LEADING EDGE UNDER PANEL 511KT OUTBOARD SIDE L-BRACKET BROKEN/CRACKED REMOVED AND REPLACED CRACKED L-BRACKET ON LEFT WING LEADING EDGE UNDER PANEL   511KT OUTBOARD SIDE, WITH NEW BRACKET P/N 313N5004Y15, P.O # 1044727.1 IAW BAC DWG   313N5004, REV C
